# SDR 99ZZZX1662

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 555-595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER FROM STA 555 TO STA 595 JUST OUTBOARD OF EXHAUST DOOR IS CRACKED AT NR 1 AIRCRAFT BAY.
